Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What causes disorientation, sleeplessness and dizziness?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2013
Answered : 1242 Questions
Question
today I was disorientated trying to walk, feeling sick, very frightened, had to lie down, got very cold fell asleep, then had another go at doing some gardening felt dizzy, back to bed, rested awhile got up and enjoyed more gardening but now rather tired.
Posted Sun, 10 Aug 2014 in Hypertension and Heart Disease
 
 
Answered by Dr. Rovena Murati 4 hours later
Brief Answer:
There are many possible causes!

Detailed Answer:
Hello!
I read carefully your query and understand your concern.

If can happen to have these symptoms once in a while for example if it was a hot day ,if you haven't drink enough water these days or you didn't sleep well.
It is not concerning if it was just one day,as I said it can happen .

You should rest,eat healthy (mostly green vegetables) ,drink plenty of water and wait some days to see how you will be.
Sometimes a viral infection can cause these symptoms 1-2 days before other typical symptoms appear.
Since they are a lot of causes for these symptoms, in order to evaluate the significance of these it is important to see how they will progress for 2-3 days.
If the symptoms persist (you feel dizzy,sick,tired ) more than 2-3 days you may need a complete evaluation and some tests to exclude common causes for these symptoms including:
-Anemia .You should run a complete blood count.If you have low RBC and low hemoglobin ,you have anemia.
-Oscillations of blood pressure.Measure your BP when you feel dizzy and sick.
-Hypoglicemia or Diabetes .Run a fasting blood sugar .

If these tests result normal your doctor may order a cardiac check -up to exclude heart conditions.


Hope it was of help.
Let me know if you have any additional question or doubt to clarify ,I will be happy to assist you further.

Wish you all the best!

Dr.Rovena Murati
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor